# SDR SWAA2019012828905

- Difficulty date: January 14, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,231 hours, 9,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMP FLOOR STRUCTURE LT Z-ANGLE CORRODED BETWEEN BS 500B+14 TO BS 500F.  R&R LT Z ANGLE IAW SRM AND DWG.
